# SDR CALA2017041701038

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 64,088 hours, 14,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY COVERS ON RIGHT SIDE OF A/C ARE LOOSE. REATTACHED AND SECURED EMERGENCY COVERS ON RIGHT SIDE OF A/C. OK FOR SERVICE.
